# SDR 15MA20140330001

- Difficulty date: March 30, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N217M
- Make and model: Bolkms BK117B2
- Aircraft serial: 7195
- Aircraft time: 13,459 hours, 37,092 cycles
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Part number: 1734362410F
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF, FIRE INDICATION ON NR 1 ENGINE FLICKERED ON AND OFF FOR 5-10 SECONDS, PILOT TURNED AND LANDED, FIRE INDICATION GONE UPON LANDING, LANDED WITHOUT INCIDENT, TROUBLESHOOTING INDICATED LOWER AFT FIRE DETECTION PROBE CREATED WARNING PREMATURELY, REPLACED LOWER AFT FIRE DETECTION PROBE ON NR 1 ENGINE.
